# SDR IPXA2025091706569

- Difficulty date: August 28, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: A5517155420551
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER CLOSE OUT ATTACH BRACKET IS CRACKED,   INSTALLED R/H HORIZONTAL STABILIZER FRONT APRON IAW  AMM 55-15-11/401.
